Covid-19 Vaccine side effects
hi Memphismel, I did not have any real neck or shoulder problems as such (nothing beyond the occasional neck sprain). After this vaccine issue, I got several neck diagnosis and physical evaluations and indicates that i have been having bad posture while working on PC. this may have contributed over the years and the vaccine just ended up attacking my weaker muscles. I remember just the day before vaccines, I could do my usual upper body workout using external weights etc, which i have now been advised not to, until i get full recovery.
I am trying to improve posture etcand just hope that the lingering giddiness goes away now. Did you also experience issues after the first dose and opted out of the 2nd ?
I have had problems for a long long time but I noticed post vaccine it got really bad along with pain in most of my joints which I never had before. It started with a vertigo attack (I also had issues earlier in the year but they had finally resolved. This time the vertigo was different) and then it quickly escalated from there in the form of tinnitus, joint pain and swelling and horrific headaches. I'm at nine weeks now and am feeling a lot better energy wise. Swelling is just occasional flares and the headaches are less frequent although I had a killer last night. My neck pretty much hurts the way it always has. So I guess things are improving. I am definitely opting out of second dose. I cannot go through this again.
i completely understand and i hope you feel better soon. Its is also the reason i havent taken the 2nd shot (almost 4 months since the 1st now). although things have improved i am still not 100% close to before, so not sure if i can go through this again till i know that there is a path to full recovery after this experience.
So happy to find this platform and sympathize with everyone here. Many of these stories are similar to mine.
Aside from having severe allergies with anaphylaxis for years, Fibromyalgia…now this spring was diagnosed with Menieres/Tinnitus, with reoccurrence of vertigo episodes. No covid… BUT
I’m so afraid that the shots will just entice the issues I’m already facing.
I’ve been to my RA doc, ENT and they assure me I’ll be just fine, however the hesitation is very real.
I hope relief finds us all very soon.
Wishing everyone the best…
I have sent an email to the Jenner Institute media contacts, University of Oxford, in the hope that it will reach Professor Sarah Gilbert, responsible for making the AstraZeneca vaccine. I have forwarded a link to this site in the hope that someone there will read it. I have asked for advice and reassurance that these adverse side effects are only temporary and whether she can offer any advice on how to overcome them because doctors do not appear to have the answers.
I don't know if my message will reach anyone in her department and I am not holding my breath for a reply but I just had to try.
Best wishes all.🙏😊
Hello God bless you all. About 3 to 4 weeks after the first dose of the Pfizer vaccine, I started to feel like when I had COVID. I got tested 2 times and negative. I felt dizzy and all of a sudden there was pressure on my chest and I felt like I wasn't catching air well. My oxygen level was 96% pretty normal. I got the second shot while I was feeling like this. I went to the doctor and he told me that there is a possibility it could be COVID aftermath. My dizziness is not vertigo, it's more like I can't focus well and my head feels light. Sometimes but not commonly I feel pressure / pain in my head and pressure in the ears and chest, I also feel that I am not catching air and out of nowhere it goes away,but the dizziness continues. It's almost like an anxiety attack because it only happens occasionally. I don’t suffer from anxiety or at least that I know of. I’m going on 2 months with these symptoms. I had a week where I felt better but then the dizziness came back again. I’m really praying for it to stop. I’ve been taking multivitamins and magnesium to see if it helps. I hope you all feel better soon.
- @gillian this sounds like exactly what happened to me 13 days after 1st vaccine, but my daughter drove me to ER, and I had SVT. Heart rate 187. Took a while but they got it down - echocardiogram showed no cardiac problem. Still, now I'm on a new medication. Still have BPPV. But nowhere near what it was. MD said the two things are unrelated even though they happened simultaneously. 🙄
I had the fire vaccine and had no side effects other than a sore arm. 13 days later, I woke up in the middle of the night with the room spinning so bad I couldn't focus my eyes. I managed to speed dial my daughter, and I had to get down on all fours to try to unlock the door for my daughter to get in. Went to ER, and they diagnosed me with SVT. Eventually got heart rate under control, but vertigo continued throughout the day- started to subside that evening. No history of heart problems no history of tinnitus or vertigo. MD has no explanation as to why these things happened simultaneously. Went to PT for epley maneuver x 2. Made it considerably worse. Dizziness is improving now. More like BPPV. Now afraid to get the second shot.
I had the Pfizer with no ill effects except a sore arm for one week. On the 13th day I woke up in the middle of the night with extreme vertigo. ER visit showed SVT- with heart rate of 187. Finally got that straightened up but vertigo remained. Couldn't even stand up. Finally subsided that evening, but still present. Went to PT for epley maneuver x two- made it much worse. Now it's pretty much BPPV -better than it was. Afraid to get the second vaccine.
@dizzzy2021 no I didn't get any medicine. I'm now week 3 into my rehabilitation exercises and my dizziness is gone. I can't believe it, the physio said I will probably need one more week and I should be healed. It's amazing, after walking around so off balance , struggling for so long I am so happy it is healing up.. I honestly would recommend going to physio who specialises in balance issues and getting eyes/ears looked at..
I wrote an article on remedies for the jab's side effects. I really hope I can help as many people as I can https://www.mynaturaltreatment.com/remedies-covid-19-vaccine-side-effects/
@tomg do you feel better than at the beginning ? How about fatigue ? Good luck, I'm in the same boat
Anyone else having dry eyes when waking up and sticky tears since they got vaccinated?
sounds great. can you say a bit more specific what kind of specialist he is and what you were doing?
Has anyone recovered from the blurred vision , this started 2 months after the second dose of Pfizer but a month ago I started on prednisone so I thought that was causing the blurr vision .I checked with the optometrist and she says there is nothing wrong and my distance vision has been fine all this time , I am scared to drive as everything is a bit blurry , optometrist has given me glasses so I can see better, no one can tell why this happened , I am so depressed by all this ! If anyone knows how to make it better please let me know .
Had anyone experienced their eye whites getting yellowish? I’m thinking it is due to inflammation. A friend of mine came down with hepetitis after her second shot. I am scared. Looking for success stories from this thing! Thanks!